# SDR N6WA2024072805

- Difficulty date: July 27, 2024
- Submitted: July 28, 2024
- Operation: Air carrier
- Aircraft: N569GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10109
- Aircraft time: 42,712 hours, 32,310 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 492037
- Part serial: BA0026
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG PISTON AXLE SHOWS SIGNS OF CORROSION. REPLACED RH MLG PISTON AXLE IAW CRJ-550 AMM 32-11-09.
